# SDR ASOA2015070213224

- Difficulty date: June 5, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,363 hours, 27,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 622-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLE CRACKED AT FS 622- FS 625, STR 14L ABOUT LBL 40.  REMOVED OBLIQUE ANGLE IAW SRM 51-42-20.  LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL ANGLE AT FS 622-FS 625, STR 14L, LBL 40 IAW SRM 51-42-20, SRM 51-40-11 AND SRM 51-42-06.
